Skip to content

Quenched central limit theorem for random walks in doubly stochastic random environment

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3558-3577
Number of pages22
JournalAnnals of Probability
Volume46
Issue number6
Early online date25 Sep 2018
DateSubmitted - 25 Dec 2017
DateAccepted/In press - 13 Jan 2018
DateE-pub ahead of print (current) - 25 Sep 2018

Abstract

We prove the quenched version of the central limit theorem for the displacement of a random walk in doubly stochastic random environment, under the $H_{-1}$-condition, with slightly stronger, $L^{2+\varepsilon}$ (rather than $L^2$) integrability condition on the stream tensor. On the way we extend Nash's moment bound to the non-reversible, divergence-free drift case.

    Research areas

  • random walk in random environment, quenched central limit theorem, Nash bounds

Download statistics

No data available

Documents

Documents

  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via IMS at https://projecteuclid.org/euclid.aop/1537862440#abstract . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 562 KB, PDF document

Links

View research connections

Related faculties, schools or groups